# SDR DL76P080119

- Difficulty date: January 25, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 45,266 hours, 20,816 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6249584
- Part serial: UKN
- Condition: Failed
- Location: Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FLT DECK TEMP, AFT CABIN TEMP, MID CABIN TEMP,  FWD CABIN TEMP CAUTION MSG ILLUMINATED.  REPLACED ZONE TEMP CONTROLLER PER M/M.  OPS CHK NORMAL.  ACFT RTB.
